Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Spinal cord injury with traumatic paraplegia. Have UTI, Constipation. Reason?

I m 25 yrs old Spinal cord injury patient with traumatic paraplegia . I pass urine by Clean Intermittent Catheter bcoz of which recently i suffered Urine tract Infection. My culture & sensitivity test reported infect.due to bacteria Escherichia coli . hence my doc urologist advised me to take caps NIFTRAN 100 mg, one per day for TWO MONTHS. Since the course i m experiencing its side effects such as constipation, hard stools & shoulder nerve pain. i just want to know will it have its effect on kidneys???
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate concern sorry bout the accident, the medicine you have been taking for urinary tract infection and the constipation does not cause any harm to kidney, for the constipation better to drink more water this would also help in infection, and have more fibber containing diet, wish you a rapid recovery and take good care of yourself, hope this information helps you have nice day.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor